# SDR MASA200700051

- Difficulty date: January 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,774 hours, 25,957 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH 7133 CLT - CREW REPORTED SMOKE TOILET MESSAGE FOR ABOUT 6 SECONDS AND A SMOKE ODOR IN THE CABIN OCCURRING AT THE GATE.  MX REMOVED AND REPLACED COALESCERS, OPS CHECK GOOD.
